The Open UniversitySkip to content
 

On fast evaluation of bivariate polynomials at equispaced arguments

Roy, S. C. D. and Minocha, Shailey (1992). On fast evaluation of bivariate polynomials at equispaced arguments. IEEE Transactions on Signal Processing, 40(7) pp. 1813–1816.

DOI (Digital Object Identifier) Link: https://doi.org/10.1109/78.143452
Google Scholar: Look up in Google Scholar

Abstract

The initial value problem arising in the recursive evaluation of a 2D polynomial at equispaced points is treated in detail; the results facilitate efficient implementation of Bose's recursive algorithm. The computational complexity is compared with that involved in a direct computation, and some general observations are made for an alternative scheme proposed by X. Nie and R. Unbehauen (1989).

Item Type: Journal Item
Copyright Holders: 1992 IEEE
ISSN: 1053-587X
Keywords: computational complexity; polynomials; signal processing; equispaced arguments; Bose's recursive algorithm; 2D bivariate polynomial evaluation; DSP; Bose's recursive algorithm; initial value problem; recursive evaluation
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Computing and Communications
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Research Group: Centre for Research in Computing (CRC)
Item ID: 21352
Depositing User: Shailey Minocha
Date Deposited: 26 May 2010 15:25
Last Modified: 19 Dec 2017 10:30
URI: http://oro.open.ac.uk/id/eprint/21352
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU